dietician-icon
Gaining weight
I have put on weight after taking steroids to cure Crohn's Disease. Please advise me whether going to gym and exerting body can have adverse affect to the Ulcers/ Crohn's. What all can be done to loose weight.
31 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. R . Deepak
General Physician 32 yrs exp Pune

Free 3 day follow up

Chat Now

₹1000 for 24 hrs

Dear madam , for Crohn's Disease , like many chronic diseases when we in allopathy don't have a proper treatment , steroids are prescribed. But I have realised in my 33 yrs of practice that better treatment is Acupuncture and Panchakarma done simultaneously , along with proper nutrition . I have used this approach in many of my patients successfully .
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.